Les motifs de Tate et les opérateurs de périodicité de Connes
[Tate motives and the periodicity operators of Connes]
Annales mathématiques Blaise Pascal, Volume 21 (2014) no. 1, pp. 1-23.

In this paper, we define a category Mot ˜ C of motives over a symmetric monoidal category (C,,1) satisfying certain conditions. The role of spaces over (C,,1) is played by monoid objects (not necessarily commutative) in C. To define morphisms in the category Mot ˜ C , we use classes in bivariant cyclic homology groups. The aim is to show that the Connes periodicity operators induce morphisms M𝕋 2 M in Mot ˜ C , where 𝕋 is the Tate motive in Mot ˜ C .

Dans cet article, nous définissons une catégorie Mot ˜ C des motifs sur une catégorie monoïdale symétrique (C,,1) vérifiant certaines hypothèses. Le rôle des espaces sur (C,,1) est joué par les monoïdes (non necessairement commutatifs) dans C. Pour définir les morphismes dans Mot ˜ C , nous utilisons des classes dans les groupes d’homologie cyclique bivariante. Le but est de montrer que les opérateurs de périodicité de Connes induisent des morphismes M𝕋 2 M dans Mot ˜ C , où 𝕋 est le motif de Tate dans Mot ˜ C .

DOI: 10.5802/ambp.333
Classification: 14F42
Keywords: Tate motives, periodicity operators
Abhishek Banerjee 1

1 Collège de France 3 Rue d’Ulm 75231 Paris CEDEX 05 FRANCE
@article{AMBP_2014__21_1_1_0,
     author = {Abhishek Banerjee},
     title = {Les motifs de {Tate} et les op\'erateurs de p\'eriodicit\'e de {Connes}},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {1--23},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {21},
     number = {1},
     year = {2014},
     doi = {10.5802/ambp.333},
     zbl = {1327.58008},
     mrnumber = {3248219},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.333/}
}
TY  - JOUR
AU  - Abhishek Banerjee
TI  - Les motifs de Tate et les opérateurs de périodicité de Connes
JO  - Annales mathématiques Blaise Pascal
PY  - 2014
DA  - 2014///
SP  - 1
EP  - 23
VL  - 21
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.333/
UR  - https://zbmath.org/?q=an%3A1327.58008
UR  - https://www.ams.org/mathscinet-getitem?mr=3248219
UR  - https://doi.org/10.5802/ambp.333
DO  - 10.5802/ambp.333
LA  - fr
ID  - AMBP_2014__21_1_1_0
ER  - 
%0 Journal Article
%A Abhishek Banerjee
%T Les motifs de Tate et les opérateurs de périodicité de Connes
%J Annales mathématiques Blaise Pascal
%D 2014
%P 1-23
%V 21
%N 1
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.333
%R 10.5802/ambp.333
%G fr
%F AMBP_2014__21_1_1_0
Abhishek Banerjee. Les motifs de Tate et les opérateurs de périodicité de Connes. Annales mathématiques Blaise Pascal, Volume 21 (2014) no. 1, pp. 1-23. doi : 10.5802/ambp.333. https://ambp.centre-mersenne.org/articles/10.5802/ambp.333/

[1] A. Connes Cohomologie cyclique et foncteurs Ext n , C. R. Acad. Sci. Paris Sér. I. Math., Volume 296(23) (1983), pp. 953-958 | MR | Zbl

[2] A. Connes Géométrie non commutative, InterEditions, Paris, 1990 | MR | Zbl

[3] A. Connes; C. Consani; M. Marcolli Noncommutative geometry and motives : the thermodynamics of endomotives, Adv. Math., Volume 214(2) (2007), pp. 761-831 | DOI | MR | Zbl

[4] P. Deligne Catégories tannakiennes, The Grothendieck Festschrift Vol II, Progr. Math. Vol. 87, Birkhäuser, Boston, 1990, pp. 111-195 | MR | Zbl

[5] M. Hakim Topos annelés et schémas relatifs, Ergebnisse der Mathe-matik und ihrer Grenzgebiete Band 64, Springer-Verlag, Berlin, New York, 1972 | MR | Zbl

[6] J. D. S. Jones; C. Kassel Bivariant cyclic theory, K-Theory, Volume 3(4) (1989), pp. 339-365 | DOI | MR | Zbl

[7] A. Joyal; R. Street Braided tensor categories, Adv. Math., Volume 102(1) (1993), pp. 20-78 | DOI | MR | Zbl

[8] H. Lenstra Galois Theory for Schemes (1985) (Mathematisch Instituut, Universiteit van Amsterdam)

[9] J. L. Loday Cyclic homology, Appendix E by Maria O. Ronco, Grundlehren der Mathematischen Wissenschaften, 301, Springer-Verlag, Berlin, 1992 | MR | Zbl

[10] C. Mazza; V. Voevodsky; C. Weibel Lecture Notes on motivic cohomology, Clay Mathematics Monographs, 2. American Mathematical Society, Providence, RI, Clay Mathematics Institute, Cambridge, MA, 2006 | MR | Zbl

[11] B. Toen; M. Vaquié Au-dessous de Spec(Z), J. K-Theory, Volume 3(3) (2009), pp. 437-500 | DOI | MR | Zbl

Cited by Sources: